MAUDE Adverse Event Report: MIS IMPLANTS TECHNOLOGIES LTD. LONG INSERTION TOOL FOR INT. HEX. CONNECTION; ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS

MIS IMPLANTS TECHNOLOGIES LTD. LONG INSERTION TOOL FOR INT. HEX. CONNECTION; ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS
Catalog Number MT-LRH20
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Dentsply sirona became aware of a malfunction for same/similar devices that could have possibly caused or contributed to a serious injury.Products return is requested and they will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.
 
Event or Problem Description
It was reported that its not engaging the implant properly and implants keep falling off.

Brand Name
LONG INSERTION TOOL FOR INT. HEX. CONNECTION
Common Device Name
ACCESSORIES, IMPLANT, DENTAL, ENDOSSEOUS
Manufacturer (Section D)
MIS IMPLANTS TECHNOLOGIES LTD.
p.o. box 7
bar lev industrial park 20156 00
IS  2015600
Manufacturer (Section G)
MIS IMPLANTS TECHNOLOGIES LTD.
p.o. box 7
bar lev industrial park 20156 00
IS   2015600
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key25467558
Report Number3004203816-2026-14469
Device Sequence Number10466127
Product Code NDP
UDI-Device Identifier07290109006802
UDI-Public07290109006802
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMT-LRH20
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2026
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date05/25/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2026
Initial Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT PROVIDED.
Patient SexUnknown